# SDR ABXA20250528108

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,508 hours, 27,008 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NO DUCT PRESSURE FROM APU.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED SYSTEM IAW MEL C ABX-49-11-1-1.  RETURNED AIRCRAFT TO SERVICE.
